# SDR IPXA2024081295923

- Difficulty date: July 19, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65B382734
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT - CORROSION - CARGO TRACK, MAIN DECK CARGO TRACK LOWER SURFACE, STA 1782 RBL 10 (REPAIR) OKAY TO WORK
